# SDR AALA202102169013

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 57,863 hours, 7,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: G603106
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT CHECK FOUND EVACUATION COMMAND PANEL DAMAGED.  REMOVED AND REPLACED EVACUATION CONTROL PANEL IAW AMM 31-11-36.
